Multiple peritricuspidal reentry tachycardias after cardiac
Cardiac involvement by malignant lymphocytic neoplasms is a rare phenomenon. Little is known concerning cardiotoxicity in the chronic phase after completion of treatment.

A 50-year-old woman with a past history of cardiac involvement of acute lymphoblastic leukaemia (ALL) underwent electrophysiologic study and catheter ablation for symptomatic atrial tachycardia (AT). She was diagnosed with ALL when she was 8 years old and treated with systematic chemotherapy with prednisolone and vincristine. After complete remission, she suffered from repeated palpitations beginning at the age of 16 years. Electrophysiologic study using high-density (HD) mapping showed two types of peritricuspid AT in addition to low voltage in the right atrium with conduction delay.

Source: European Heart Journal - Case Reports, ytz046

Read more: https://pxmd.co/5Oaju
Like
Comment
Share